Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Justarting is offline Associate Member
    Join Date
    Jun 2003
    Posts
    381

    Sustanon with clenbuterol question

    Hey guys right now im taking 250mg's of sustanon every 3 days, which I think is almost fully taking advantage of the short term esters(obviously every day or every 2nd day is the gbest, but i cant afford that much). Now right now i feel i got a little to muhc fat on me for the upcoming summer so I'm on day 5 of a clenbuterol cycle... My question is, in my opinion it doesn't eally look like im getting cut, the scale shows decreasing weight and my calipers show a decrease as well but in my opinion it doesn't look in the mirror as if im getting more cut... I dont think the water retention from the sustanon is a HUGE influence as my blood levels aren't completely haywire and I am taking 20 mg's nolvadex per day. I'm doing tons of cardio, and eating a low-moderate carb( about 100 grams per day) diet in a calorie deficit. Since the scale is showing decreases, probably not muscle right since im on sustanon as well, my strenght is increasing and the calipers are showing progress, would it be safe to say that me personally can't just see the fat losses but I actually am losing fat? Or maybe is it water that I'm holding keeping me looking soft? I dotn have access to a camera if u guys are gonna tell me to take pics to measure progress..

  2. #2
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    clen is not gonna show any visable effects in only 5 days,give it time bro..2 weeks on 2 weeks off...eca in btwn...ck out the educational thread on clen it will put things in to perspective for you..just keep at bro,it will come.and drink plenty of water and run atleast 3gr of taurine every day as clen will shut down the production of t-3 and that wont help you get to where you want to be any faster

  3. #3
    Justarting is offline Associate Member
    Join Date
    Jun 2003
    Posts
    381
    so u dont think that my problem is sustanon right?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •